2016 journal article
Excursion probability of Gaussian random fields on sphere
Bernoulli, 22(2), 1113–1130.
By: D. Cheng & Y. Xiao
Excursion probability of certain non-centered smooth Gaussian random fields
Stochastic Processes and Their Applications, 126(3), 883–905.
By: D. Cheng
The mean Euler characteristic and excursion probability of Gaussian random fields with stationary increments
Annals of Applied Probability, 26(2), 722–759.
2015 journal article
Distribution of the height of local maxima of Gaussian random fields
Extremes, 18(2), 213–240.
By: D. Cheng & A. Schwartzman
2014 journal article
Double extreme on joint sets for Gaussian random fields
Statistics & Probability Letters, 92, 79–82.
Open access is the free, immediate, online availability of research
articles. Making your research open access allows researchers across
to globe read and interact with your work which may increase citations
to your work.
For more information on open access and how you can increase your research impact, contact
the Copyright & Digital Scholarship Center (CDSC)